Side effects of meds. It is an often overlooked issue..As your question: besides menopause! others' answers are true, but u want to know what beside low estrogen state such as menopause causing dryness. Antihistamines, antidepresants, antspasmodic agents, overactive bladder meds are common culprits of causing vaginal dryness, dry mouth etc...If u r taking such meds, i would blame on them first. Consult doc.. Good luck.
Not enough space. Women look below, than here. If you have migraines, previous clotting, or estrogen receptor positive breast ca, these are not options. Lubricants are avaialable, but usually with time give less asatisfactory results. Women who have a uterus, must take another hormone-progesterone or analog sythetic pg. I favour the Estradiol given transdermall witea pure natural progesterone, in this case!
Atrophic vaginitis. Without estrogen two things happens to the vaginal lining (mucosa). 1. The tissue thins considerable. 2. And the glands that secrete lubricant atrophy. The thin tissue layer and dryness cause more discomofort and occasional vaginal bleeding. Several options exist":oral Estradiol ( the dominant hormone in the non-pregnant female, transdermal estradiol, conjugated estrogens, and vagin estrogen.